# SDR SWAA2012082306895

- Difficulty date: July 5, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,439 hours, 61,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 380, AT STR 15L.  REPAIRED CHORD.
